Cover image for Vol. 85 Issue 5

Edited By: Joel Sobel

Impact Factor: 3.379

ISI Journal Citation Reports © Ranking: 2016: 2/49 (Social Sciences Mathematical Methods); 5/100 (Mathematics Interdisciplinary Applications); 5/124 (Statistics & Probability); 22/347 (Economics)

Online ISSN: 1468-0262

Associated Title(s): Quantitative Economics, Theoretical Economics


Permission to make digital or hard copies of part or all of any work contained in Econometrica for personal or classroom use is granted without fee provided that copies are not made or distributed for profit or direct commercial advantage and that copies show this notice on the first page or initial screen of a display along with the full citation, including the name of the author. Copyrights for components of this work owned by others than The Econometric Society must be honored. Abstracting with credit is permitted. To copy otherwise, to republish, to post on servers, to redistribute to lists, or to use any component of Econometrica in other works, requires prior specific permission and/or a fee. Posting of an article on the author's own web site is allowed subject to the inclusion of a copyright statement; the text of this statement is found in the next paragraph. Any other permission requests or questions should be addressed to:

Mary Beth Bellando-Zaniboni,
Editorial Coordinator Department of Economics
New York University
19 West Fourth Street, 6th Floor
New York,
NY 10012
Phone 1-212- 992-6563
Fax 1-212-995-4487

The following statement must be included verbatim at the beginning of any article posted on an author's web site:

"The copyright to this article is held by the Econometric Society, It may be downloaded, printed and reproduced only for personal or classroom use. Absolutely no downloading or copying may be done for, or on behalf of, any for-profit commercial firm or for other commercial purpose without the explicit permission of the Econometric Society. For this purpose, contact the Editorial Office of the Econometric Society at"